Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Topics in the theory of Markoff chains


Author: J. L. Doob
Journal: Trans. Amer. Math. Soc. 52 (1942), 37-64
MSC: Primary 60.0X
MathSciNet review: 0006633
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1942-0006633-7
PII: S 0002-9947(1942)0006633-7
Article copyright: © Copyright 1942 American Mathematical Society